• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

Weaning from Effexor

3

*3mes3

Member
Joined
Dec 7, 2014
Messages
7
Location
Canada
So my psychiatrist and I have decided to wean me off Effexor and switch to Prozac. For a few weeks I have been taking both drugs, taking a smaller dose of Effexor every week. The Prozac is supposed to help with the withdrawal symptoms, and it is, but I have noticed strange symptoms since starting the Prozac. My muscles are stiff and trembly and my jaw feels clenched all the time. Anyone have any experience with this?
 
Purple Chaos

Purple Chaos

Well-known member
Joined
Oct 23, 2014
Messages
1,079
I'm not sure if what you're experiencing is common when taking Prozac or not. I suppose it could be more to do with the withdrawing of Effexor.

How long have you been on the Prozac for now? If you're still experiencing stiff and trembling muscles and clenched jaw, I would contact your psychiatrist, mainly to make sure that it's not a bad reaction to the Prozac.
 
3

*3mes3

Member
Joined
Dec 7, 2014
Messages
7
Location
Canada
This is my third week on the Prozac (20mg) and I've tapered to 37.5 of Effexor.
 
Purple Chaos

Purple Chaos

Well-known member
Joined
Oct 23, 2014
Messages
1,079
Which ever med it's down to, the symptoms you've described sound rather unpleasant so I'd definitely find out if it's what your psychiatrist would consider a 'common' reaction.

I wish you well.
 
nuked angel

nuked angel

New member
Joined
Dec 2, 2016
Messages
3
Which ever med it's down to, the symptoms you've described sound rather unpleasant so I'd definitely find out if it's what your psychiatrist would consider a 'common' reaction.

I wish you well.
withdrawl takes no prisoners
 

Similar threads

Top